If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Pancreatitis

Collapse

About the Author

Collapse

JanN Find out more about JanN
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Linda
    replied
    Re: Pancreatitis

    Jan, I hope the new doc gets things under control for you quickly and your husband is feeling better soon. Linda

    Leave a comment:


  • JanN
    started a topic Pancreatitis

    Pancreatitis

    My husband was recently diagnosed with pancreatitis. Normally, this stems from alcohol abuse or gall bladder problems, neither being linked to my husband's condition. However, after researching this, I found that heart medications that lower your blood pressure can be the cause. He is currently on Toprol XL and recently had increased his dosage because of heart palpatations. Has anyone else experienced this and do you have any recommendations. His regular physician is on sabatical leave so I kind of have to start all over with a new doctor Any help would be greatly appreciated.

Today's Birthdays

Collapse

Working...
X